# SDR CA000307015

- Difficulty date: January 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 992 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: IEN329R
- Condition: Failed
- Location: Mlg Actuator
- Part time: 1,352 hours, 1,088 cycles
- Component: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) THE MAIN GEAR GREEN LIGHT DID NOT COME ON AS THE GEAR WAS LOWERED ON APPROACH.  AS THE CREW DID AN INSPECTION PASS, THE LIGHT CAME ON AND THE AIRCRAFT CARRIED OUT AN UNEVENTFUL LANDING.  MAINTENANCE REPLACEDTHE MAIN GEAR DOWNLOCK MICROSWITCH.  THE SUBMITTER STATES THIS IS THE THIRD LANDING GEAR DOWNLOCK SWITCH THAT HAS FAILED ON THIS AIRCRAFT IN A ONE MONTH PERIOD.  SUBMITTER SUSPECTS FAULT IS RELATED TO EXTREME COLD WEATHER OPERATION.
